MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 MICROMEWI; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

MICRO THERAPEUTICS, INC. DBA EV3 MICROMEWI; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 41064-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The catheter has not been returned for evaluation; product analysis cannot be performed.The device was not returned; the reported event could not be confirmed and an event cause could not be conclusively determined.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that markers were "left in patient." there is reportedly no further information about the catheter.The patient was undergoing thrombolysis when the event occurred.

Brand Name
MICROMEWI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key8446767
Report Number2029214-2019-00230
Device Sequence Number19123413
Product Code FOZ
UDI-Device Identifier00847536008038
UDI-Public00847536008038
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K940634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2021
Device Model Number41064-01
Device Lot NumberA680422
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR